# SDR DXTA2025102105353

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N974QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0429
- Aircraft time: 458 hours, 302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT AT FL400 RECEIVED AMBER CAS MESSAGES FOR CHECK DOORS AND CABIN DOOR OPEN. THE ORANGE LIGHT FOR CABIN DOOR OPEN WAS ALSO ILLUMINATED ON THE CABIN DOOR. WE VERIFIED THE LOCKING PINS WERE IN PLACE AND FOLLOWED THE QRH WHICH REQUIRED US TO RAISE THE CABIN ALTITUDE TO 9,000 FT.   THE QRH LANGUAGE STATED WE WOULD GET A CABIN ALTITUDE AMBER CAS  MESSAGE AT 8500 FT. IT ILLUMINATED AT 8000FT AND THE CABIN NEVER CLIMBED ABOVE 8000FT UNTIL WE DESCENDED BELOW FL 300 EVEN THOUGH 9000 WAS CALLED FOR   TROUBLESHOT FAULT IAW WITH AMM 52-00-00. CHANGED VENT DOOR PROX SWITCH SC005 IAW AMM 52-70-10. CHANGED CED MONITOR PCB NC105 IAW AMM 24-60-40 PERFORMED NECCESSARY OPS CHECKS IAW AMM 52-70-00. NO DEFECTS NOTED.
